# SDR CA050531003

- Difficulty date: May 28, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 48,640 hours
- Engine: Rroyce RB211535E437
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 46,117 hours, 14,420 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING ENGINE START, ENGINE FAILED TO ACHIEVE APPROPRIATE RPM. START ABORTED. TROUBLESHOOTING FOUND DEBRIS IN THREE CHIP DETECTORS. ENGINE WILL BE CHANGED AND SHIPPED BACK TO OVERHAUL FACILITY FOR INVESTIGATION.
